Ammari, K., and M. Sabri, "Dispersion for Schrödinger operators on regular trees", Analysis and Mathematical Physics, vol. 12, 2022. 220203ammari_sabri.pdf
Anantharaman, N., M. Ingremeau, M. Sabri, and B. Winn, "Quantum ergodicity for expanding quantum graphs in the regime of spectral delocalization", Journal de Mathématiques Pures et Appliquées, vol. 151, pp. 28-98, 2021. qefinal8feb21.pdf
Anantharaman, N., M. Ingremeau, M. Sabri, and B. Winn, "Empirical spectral measures of quantum graphs in the Benjamini-Schramm limit", Journal of Functional Analysis, vol. 280, pp. 108988, 2021. bs11feb21.pdf
Anantharaman, N., M. Ingremeau, M. Sabri, and B. Winn, "Absolutely Continuous Spectrum for Quantum Trees", Communications in Mathematical Physics, vol. 383, pp. 537-594, 2021. 200318ac.pdf
Ingremeau, M., M. Sabri, and B. Winn, "Quantum ergodicity for large equilateral quantum graphs", Journal of the London Mathematical Society, vol. 101, issue 1, pp. 82-109, 2020. 1803.07299.pdf
Masson, E. L., and M. Sabri, "Lp norms and support of eigenfunctions on graphs", Communications in Mathematical Physics, vol. 374, issue 1, pp. 211-240, 2020. 1809.07078.pdf